# SDR DALA2020081302776

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACKED STABILIZATION STRAP ON STA.Y=1661 RBL 43 AND RBL 23 AT AFT OF AFT CARGO COMPARTMENT. REPAIRED PER SRM 53-00-51.
